PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Power sums of fibonacci and Lucas numbers

Wenchang Chu, Nadia N Li

Abstract


Polynomial representation formulae for power sums of the extended Fibonacci-Lucas numbers are established, which include, as special cases, four for-mulae for odd power sums of Melham type on Fibonacci and Lucas numbers, obtained recently by Ozeki and Prodinger (2009).

Quaestiones Mathematicae 34(2011), 75-83



http://dx.doi.org/10.2989/16073606.2011.570298
AJOL African Journals Online